MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CEMENT STEM10MMX120MM STRT; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. LGN CEMENT STEM10MMX120MM STRT; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Catalog Number 71424182
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
When inserting the tibial implant cannot be fully seated.The tibia suffers a fissure and the surgery has a delay of 90 minutes.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Surgeon noted that outline of the stem does not correspond to the outline of the trial stem device.

Brand Name
LGN CEMENT STEM10MMX120MM STRT
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7145746
Report Number1020279-2017-01338
Device Sequence Number1275542
Product Code JWH
UDI-Device Identifier03596010546999
UDI-Public03596010546999
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Catalogue Number71424182
Device Lot Number16DSM0033A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date12/26/2017
Supplement Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71434023/UNKNOWN
Outcome Attributed to Adverse Event Death; Hospitalization; Required Intervention;